BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A class of singular first order differential equations with applications in reaction-diffusion

Participants in the publication
Ricardo Enguiça (Author)
Andrea Gavioli (Author)
Luís Sanchez (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2013

Where published
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS - SERIES A

Publication Identifiers

Volume
33

Starting page
173
Last page
191

Document Identifiers
URL - http://www.aimsciences.org/journals/displayarticlesnew.jsp?paperid=7607

Rankings
SCIMAGO Q1 (2013) - 1.375 - Analysis
SCIMAGO Q1 (2013) - 1.375 - Applied Mathematics
SCIMAGO Q1 (2013) - 1.375 - Discrete Mathematics and Combinatorics
SCOPUS #10/44 (2013) - 1.7 - Mathematics: Discrete Mathematics and Combinatorics
SCOPUS #42/117 (2013) - 1.7 - Mathematics: Analisys
SCOPUS #182/399 (2013) - 1.7 - Mathematics: Applied Mathematics


Export

APA
Ricardo Enguiça, Andrea Gavioli, Luís Sanchez, (2013). A class of singular first order differential equations with applications in reaction-diffusion. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS - SERIES A, 33, 173-191. http://www.aimsciences.org/journals/displayarticlesnew.jsp?paperid=7607

IEEE
Ricardo Enguiça, Andrea Gavioli, Luís Sanchez, "A class of singular first order differential equations with applications in reaction-diffusion" in DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS - SERIES A, vol. 33, pp. 173-191, 2013.

BIBTEX
@article{22683, author = {Ricardo Enguiça and Andrea Gavioli and Luís Sanchez}, title = {A class of singular first order differential equations with applications in reaction-diffusion}, journal = {DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS - SERIES A}, year = 2013, pages = {173-191}, volume = 33 }